# SDR ASAA2015031210961

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,600 hours, 542 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL LIGHT ILLUMINATED ON TAXI, LIGHT WENT OUT AFTER ENGINE SHUTDOWN. ACFT GROUNDED.  PERFORMED EEC BITE REF AMM 73-00-801, LOG FAULT 75-20581.  RAN ENGINE FAULT, CLEARED, SUSPECT INTERMITTENT FAULT.
